IJPAM: Volume 71, No. 4 (2011)
SEGRE-VERONESE EMBEDDINGS OF
IN POSITIVE CHARACTERISTIC
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]
Abstract. We explain how to extends a recent result of Laface and Postinghel on the secant varieties of the Segre-Veronese varieties to the case of an algebraically closed field with large characteristic.
Received: June 28, 2011
AMS Subject Classification: 14J40, 14N05
Key Words and Phrases: Segre varieties, Segre-Veronese embeddings, secant varieties
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395